Vol. 75, No. 2, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Normal subspaces of the density topology

Franklin D. Tall

Vol. 75 (1978), No. 2, 579–588
Abstract

The density topology on the real llne is a strengthening of the usual Euclidean topology which is intimately connected wilh the measure-theoretic structure. The space itself is not normal; we are interested in characterizing its normal subspaces. This leads us to the consideration of various set-theoretic axioms, and yields a consistent example of a homogeneous normal non-collectionwise Hausdorff space and indeed a general method for producing normal non-collectionwise Hausdorff spaces. (A space is collectionwise Hausdorff if for each closed discrete subset Y there exisl pairwise disjoint open sets, one about each element of Y .)

Mathematical Subject Classification 2000
Primary: 54D15
Secondary: 28A05, 02K05
Milestones
Received: 23 November 1976
Revised: 22 April 1977
Published: 1 April 1978
Authors
Franklin D. Tall